MathSciNet Relay Station
MathSciNet bibliographic data
MR2107007 14G25 (14F22)
Kresch, Andrew; Tschinkel, Yuri On the arithmetic of del Pezzo surfaces of degree 2. Proc. London Math. Soc. (3) 89 (2004), no. 3, 545–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement